# SDR VNAA20250329031

- Difficulty date: January 30, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670312122SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AND SPLICE 25RH BTW FS310 TO FS333 AT MAIN AVIONICS COMPARTMENT.     CORROSION ON STRINGER AND SPLICE 25RH BTW FS310 TO FS333 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-700 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-03-101-002-A01 AND CRJ700 SRM 53-00-00-101-001-A01, SPLICE 25RH FS333.00 WAS MANUFACTURED PER DWG SH670-32429 REV. A. AND WERE REPLACED PER CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01.
